MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While installing the instrument the fse injured his hand.The flap behind the floor stand (compressor side) of the instrument was jammed and opened jerkily.The fse was able to complete the instrument install process.Bec internal identifier - (b)(4).
 
Event or Problem Description
In the process of installing the dxh 900 hematology instrument at the customer site, the field service engineer (fse) injured the index finger on his left hand when a flap in the rear area of the instrument opened jerkily.The fse was treated by a doctor.The hand was x-rayed and the finger was found to be bruised and fractured.The injury did not require stitches but the finger was stabilized with a rail/splint.

Brand Name
UNICEL DXH 900 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key8730463
Report Number1061932-2019-01672
Device Sequence Number2003762
Product Code GKZ
UDI-Device Identifier15099590701574
UDI-Public(01)15099590701574(11)171222
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTN,DXH 900 HEMATOLOGY SYSTEM WITH FLOOR STAND
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/25/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;